SciELO - Scientific Electronic Library Online

vol.39 número5On functions of (ϕ, 2, α)-bounded variationA general common fixed point result for two pairs of maps in b-metric spaces índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados




Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917


PACHON RUBIANO, Néstor Raúl. Other forms of continuity modulo an ideal. Proyecciones (Antofagasta) [online]. 2020, vol.39, n.5, pp.1221-1250. ISSN 0716-0917.

The topic analized in this paper is the continuity modulo an ideal. We use the open-I sets to introduce new forms of weak continuity. Some basic properties of C-continuous and D-continuous functions will be investigated, as well as some applications related to compactness and separability. All the results obtained in this work constitute generalizations of well-known results of the general topology. We prove that these new concepts are independent of other forms of weak continuity, modulo an ideal, introduced by Abd El-Monsef, Özkurt, Çobankaya and Kaniewski.

Palabras clave : ℐ-continuous; ℐ -compact; ℐ -normal.

        · texto en Inglés     · Inglés ( pdf )